Alert archive / Alabama / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 118, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Aug 7, 2013, 6:14 PM CDT for Choctaw County, Alabama. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2013, 6:14 PM CDT (23:14 UTC)
- Expired
- Aug 7, 2013, 7:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Choctaw County, AL
The radar
The Mobile radar (KMOB), 124 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2405 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 757 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
600
WUUS54 KMOB 072314
SVRMOB
ALC023-080000-
/O.NEW.KMOB.SV.W.0118.130807T2314Z-130808T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
614 PM CDT WED AUG 7 2013
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CHOCTAW COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 700 PM CDT
* AT 613 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 19 MILES SOUTH
OF BUTLER...OR 4 MILES SOUTH OF GILBERTOWN...AND MOVING SOUTH AT 5
MPH.
* LOCATIONS IMPACTED INCLUDE...
SILAS... GILBERTOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH MAY
PRODUCE FLOODING NEAR CREEKS AND IN POOR DRAINAGE AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3183 8816 3181 8818 3175 8815 3176 8812
3174 8810 3170 8809 3170 8846 3191 8848
3191 8816
TIME...MOT...LOC 2314Z 346DEG 5KT 3182 8832
$$2 follow-up statements
699
WWUS54 KMOB 072326
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
626 PM CDT WED AUG 7 2013
ALC023-080000-
/O.CON.KMOB.SV.W.0118.000000T0000Z-130808T0000Z/
CHOCTAW AL-
626 PM CDT WED AUG 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHWESTERN CHOCTAW COUNTY...
AT 622 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED 20 MILES SOUTH OF BUTLER...OR 3 MILES
NORTHEAST OF SILAS...MOVING SOUTH AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
SILAS... GILBERTOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3183 8816 3181 8818 3175 8815 3176 8812
3174 8810 3170 8809 3170 8846 3191 8848
3191 8816
TIME...MOT...LOC 2327Z 342DEG 6KT 3180 8829
$$700
WWUS54 KMOB 072345
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
645 PM CDT WED AUG 7 2013
ALC023-072355-
/O.CAN.KMOB.SV.W.0118.000000T0000Z-130808T0000Z/
CHOCTAW AL-
645 PM CDT WED AUG 7 2013
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHWESTERN CHOCTAW COUNTY...
AT 641 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTHWESTERN
CHOCTAW COUNTY HAS WEAKENED TO BELOW SEVERE LIMITS...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
LAT...LON 3183 8816 3181 8818 3175 8815 3176 8812
3174 8810 3170 8809 3170 8846 3191 8848
3191 8816
TIME...MOT...LOC 2345Z 342DEG 6KT 3177 8828
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:58 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Aug 7, 3:58 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE MOBILE AL 358 PM CDT WED AUG 7 2013 .SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE REGION LATE THIS AFTERNOON WILL LAST THROUGH MOST OF THE EVENING AND SHOULD DISSIPATE BY MIDNIGHT. A SURFACE RIDGE REBUILDING ACROSS THE SOUTHEAST STATES AND THE NORTHEAST GULF OF MEXICO WILL BRING A RETURN OF SOUTHEAST WINDS THURSDAY AFTERNOON. AN ELONGATED UPPER LEVEL HIGH PRESSURE EXTENDING FROM THE SOUTHERN PLAINS TO THE WESTERN ATLANTIC WILL REMAIN IN PLACE AS AN UPPER LOW BEGINS TO MOVE WEST OVER CUBA. SEABREEZE INDUCED CONVECTION ALONG WITH WEAK UPPER LEVEL DISTURBANCES WILL RESULT IN A CONTINUATION OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THURSDAY AFTERNOON. SOME OF STRONGER STORMS THIS EVENING AND THURSDAY AFTERNOON WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN...FREQUENT LIGHTNING AND GUSTY WINDS. LOWS TONIGHT WILL BE IN THE LOW TO MID 70S WITH UPPER 70S AT THE BEACHES. SLIGHTLY HIGHER THAN NORMAL TEMPERATURES WILL CONTINUE ON THURSDAY WITH HIGHS INLAND AREAS RANGING FROM 90 TO 95 DEGREES WITH UPPER 80S ALONG THE BEACHES. HOT AND HUMID CONDITIONS THURSDAY WILL ALLOW HEAT INDICES TO RANGE FROM 100 TO 106 DURING THE AFTERNOON. /22 (THURSDAY NIGHT THROUGH FRIDAY NIGHT)...UPPER LOW OVER WESTERN ONTARIO IS FORMING A TILTED BAROCLINIC SYSTEM WITH A CLOSED LOW OVER SOUTHEAST HUDSON BAY WHICH HAS BEEN TENDING TO WEAKEN AN ANTICYCLONE OVER THIS REGION. THESE TWO SYSTEMS SHOULD STACK UP AND BEGIN TO BECOME BAROTROPIC AND WEAKEN BY FRIDAY MORNING. THAT WOULD INDICATE A RETURN TO A MORE NORMAL FLOW WITH SEABREEZE DRIVEN AFTERNOON CONVECTION BY THE WEEKEND. HOWEVER...A COUPLE OF BAROTROPIC WAVES ARE BEING CALCULATED BY THE GFS FOR ARRIVAL BY FRIDAY WHICH WOULD BRING POPS INTO THE HIGH CHANCE TO LOWER LIKELY CATEGORY. /77 .LONG TERM (SATURDAY THROUGH TUESDAY)...NO CHANGES TO FORECAST. ONLY A SMALL WINDOW FOR DRY WEATHER SATURDAY. IT WOULD BE RELATIVELY DRY BEFORE THE SEABREEZE TAKES OVER AGAIN SUNDAY INTO THE CHANCE OR HIGH CHANCE CATEGORY. HEAT INDICES BELOW 107. TO SUMMARIZE... SATURDAY...A PERIPHERAL BAND OF DRY AIR MOVES OVER THE AREA FRIDAY NIGHT AS AN UPPER PERTURBATION MOVES WEST OVER THE CENTRAL GULF...PASSING SOUTH OF THE FA...THEREBY THAT DRASTIC DROP OFF IN POPS. THE DRY BAND ALSO AFFECTS MOST OF SATURDAY...WITH POPS BELOW SEASONAL. WITH POPS BELOW SEASONAL...EXPECT TEMPERATURE A BIT ABOVE SEASONAL. SATURDAY NIGHT THROUGH SUNDAY...THE UPPER PERTURBATION MOVES TO NEAR THE TEXAS GULF COAST...WITH BANDS OF MOISTURE COMING BACK AND POPS CLIMBING BACK TO SEASONAL LEVELS...FOR TEMPERATURE...AROUND TO A BIT BELOW SEASONAL EXPECTED CLOSER TO THE COAST...A FEW DEGREES ABOVE INLAND WITH MORE HEATING EXPECTED. SUNDAY NIGHT THROUGH MONDAY NIGHT...AS THE STACKED SURFACE AND UPPER LOW EAST OF HUDSON BAY BEGINS TO MOVE SOUTHEAST...ANOTHER SET OF DISTURBANCES MOVES FROM OVER THE CARIBBEAN TO OVER SOUTH FLORIDA. TEMPERATURE AROUND SEASONAL...WITH POPS AROUND SEASONAL EXPECTED. MONDAY NIGHT THROUGH TUESDAY...THE UPPER TROUGH OVER THE EAST COAST REMAINS AS IS...THOUGH A PERTURBATION MOVING INTO IT PUSHES A WEAK FRONT OVER THE SOUTHEASTERN STATES. THIS BOUNDARY REMAINS WELL NORTH OF THE NORTH-CENTRAL GULF COAST...BUT HELPS TO SHIFT THE SURFACE RIDGE SOUTH OVER THE GULF. POPS AROUND SEASONAL WITH TEMPERATURE A BIT ABOVE. TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...EDDY KINETIC ENERGY MOVES INTO THE TROUGH. THE GFS IS COMPUTING MORE ENERGY THAN THE ECMWF...THUS A WETTER OUTPUT. THE ECMWF IS RELATIVELY DRY AND COOL. WILL STICK WITH THE GFS FOR NOW. /77 && .AVIATION [07.18Z AND 08.00Z KMOB/KBFM/KPNS TAF ISSUANCES]...GENERAL VFR CONDITIONS EXPECTED THROUGH THE FORECAST PACKAGE WITH THE EXCEPTION OF BRIEF PERIODS OF BORDERLINE MVFR CEILING CONDITIONS DUE TO SCATTERED TO NUMEROUS SHOWERS AND STORMS BETWEEN 07.21Z THROUGH 08.03Z. LIFR TO IFR VISIBILITIES ARE LIKELY UNDER THE STRONGER THUNDERSTORMS. WINDS MAY BE VARIABLE AND GUSTY AT TIMES NEAR STORMS...OTHERWISE A LIGHT AND VARIABLE FLOW IS EXPECTED. AFTER 07.03Z EXPECT SHOWER AND STORM COVERAGE TO DECREASE WITH MOST PRECIPITATION ENDING. OVERNIGHT MAINLY VFR CONDITIONS BUT SOME PATCHY LIGHT GROUND FOG IS POSSIBLE. /22 && .MARINE...HIGH PRESSURE RIDGE WILL GRADUALLY BUILD EAST AND STRENGTHEN OVER THE NEXT COUPLE OF DAYS. A LIGHT EASTERLY FLOW WILL BECOME SOUTHEASTERLY THURSDAY AFTERNOON AND THEN INCREASE THROUGH FRIDAY....WITH SEAS BUILDING TO 2 TO 4 FEET. WINDS AND SEAS WILL BE HIGHER NEAR THE STRONGER THUNDERSTORMS THROUGH THE FORECAST PERIOD. /22 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 74 92 75 91 75 / 30 60 20 60 10 PENSACOLA 77 90 77 90 77 / 30 50 30 50 10 DESTIN 79 90 81 89 77 / 30 40 30 40 10 EVERGREEN 73 93 72 93 72 / 30 60 30 50 20 WAYNESBORO 74 95 73 93 73 / 30 50 20 50 20 CAMDEN 73 94 72 92 73 / 30 60 30 50 20 CRESTVIEW 73 92 74 91 71 / 30 70 30 50 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Aug 7, 8:18 AM CDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MOBILE AL 818 AM CDT WED AUG 7 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-081330- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 818 AM CDT WED AUG 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT HEAT INDICES WILL RANGE FROM AROUND 102 TO NEAR 108 DEGREES IN SOME LOCATIONS THIS AFTERNOON. IF VENTURING OUTDOORS THIS AFTERNOON HEED HEAT SAFETY RULES. DRINK PLENTY OF WATER...TAKE FREQUENT BREAKS...WEAR LIGHTWEIGHT LOOSE FITTING CLOTHING AND NEVER LEAVE CHILDREN OR PETS IN UNATTENDED VEHICLES. SCATTERED TO NUMEROUS MAINLY AFTERNOON AND EVENING THUNDERSTORMS EXPECTED AGAIN TODAY AND TONIGHT. LOCALLY HEAVY RAINFALL MAY PRODUCE LOCALIZED FLOODING OF POORLY DRAINED AND LOWER LYING AREAS. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALIZED STRONG WIND GUSTS WILL ALSO BE A HAZARD IN STORMS. A FEW STORMS MAY BE BRIEFLY SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAT INDICES WILL CONTINUE TO RANGE FROM AROUND 100 TO 105 DEGREES IN MANY LOCATIONS DURING THE AFTERNOON HOURS. SCATTERED TO POSSIBLY NUMEROUS MAINLY AFTERNOON AND EVENING THUNDERSTORMS EXPECTED TO CONTINUE THROUGH THE PERIOD. LOCALLY HEAVY RAINFALL MAY PRODUCE LOCALIZED FLOODING OF POORLY DRAINED AND LOWER LYING AREAS. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALIZED STRONG WIND GUSTS WILL ALSO BE A HAZARD IN STORMS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-081330- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 818 AM CDT WED AUG 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT MARINE STORMS WILL CONTAIN GUSTY WINDS RESULTING IN LOCALLY HIGHER WAVES AND SEAS IN AND NEAR THOSE STORMS. FREQUENT LIGHTNING ACTIVITY ALSO LIKELY ASSOCIATED WITH THE STRONGER STORMS. LOCALLY HEAVY RAINS MAY REDUCE VISIBILITY TO LESS THAN A MILE AT TIMES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDS AND SEAS EXPECTED TO INCREASE SLIGHTLY THROUGH PERIOD. WINDS... WAVES AND SEAS WILL BE LOCALLY HIGHER IN ANY MARINE STORMS DURING THE OUTLOOK PERIOD. FREQUENT LIGHTNING ACTIVITY ALSO LIKELY IN STRONGER STORMS. LOCALLY HEAVY RAINS MAY REDUCE VISIBILITY TO LESS THAN A MILE AT TIMES.
In the hours before
Special weather statement, Aug 7, 4:35 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 435 PM CDT WED AUG 7 2013 ALZ051-072200- CHOCTAW AL- 435 PM CDT WED AUG 7 2013 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHOCTAW COUNTY IN SOUTHWEST ALABAMA...THROUGH 500 PM CDT... AT 435 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST OF BUTLER...OR 5 MILES WEST OF LISMAN. THIS STORM WAS NEARLY STATIONARY. * LOCATIONS IMPACTED INCLUDE... LISMAN... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION. &&
Special weather statement, Aug 7, 5:56 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 556 PM CDT WED AUG 7 2013 ALZ051-052-MSZ067-072345- CHOCTAW AL-WASHINGTON AL-WAYNE MS- 556 PM CDT WED AUG 7 2013 ...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...SOUTHWESTERN CHOCTAW AND NORTHWESTERN WASHINGTON COUNTIES IN SOUTHWEST ALABAMA...THROUGH 645 PM CDT... AT 555 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED 14 MILES NORTHEAST OF WAYNESBORO...OR 6 MILES WEST OF SILAS...AND MOVING SOUTH AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... SILAS... MILLRY... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:18 PM CDT | Areal Flood Advisory | MOB | Baldwin, Mobile | 57 min |
| Aug 6, 9:08 PM CDT | Areal Flood Advisory | MOB | Mobile | 52 min |
| Aug 7, 5:06 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 24 min |
| Aug 7, 5:48 PM CDT | Areal Flood Advisory | MOB | Choctaw, Washington | 57 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.